# SDR SIMA991761

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 7bc
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5053 - EMERGENCY FLOOR PROXIMITY LIGHT AT SEAT 7BC DOES ONT ILLUMINATE.  REMOVED AND REPALCED BULB.  OPERATIONAL CHECK GOOD.  (X)
